×

Found 1,358 Documents (Results 1–100)

Global stability of systems of nonlinear Itô differential equations with aftereffect and N. V. Azbelev’s \(W\)-method. (English. Russian original) Zbl 1517.34097

Russ. Math. 66, No. 1, 31-45 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2022, No. 1, 38-56 (2022).
MSC:  34K20 34K50
PDFBibTeX XMLCite
Full Text: DOI

On the invertibility conditions of finite-difference operators. (English. Russian original) Zbl 1492.39013

J. Math. Sci., New York 263, No. 5, 691-697 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 171, 94-101 (2019).
MSC:  39A70 47B39
PDFBibTeX XMLCite
Full Text: DOI

Singular integral operators, quantitative flatness, and boundary problems. (English) Zbl 1509.42002

Progress in Mathematics 344. Cham: Birkhäuser (ISBN 978-3-031-08233-7/hbk; 978-3-031-08234-4/ebook). viii, 601 p. (2022).
PDFBibTeX XMLCite
Full Text: DOI

Invertibles in topological rings: a new approach. (English) Zbl 1489.16045

Reviewer: Mart Abel (Tartu)
PDFBibTeX XMLCite
Full Text: DOI Link

A note on the Fredholm theory of singular integral operators with Cauchy and Mellin kernels. II. (English) Zbl 1473.45003

Bastos, M. Amélia (ed.) et al., Operator theory, functional analysis and applications. Proceedings of the 30th international workshop on operator theory and its applications, IWOTA 2019, Lisbon, Portugal, July 22–26, 2019. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 282, 353-392 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Invertibility issues for Toeplitz plus Hankel operators and their close relatives. (English) Zbl 07393027

Bastos, M. Amélia (ed.) et al., Operator theory, functional analysis and applications. Proceedings of the 30th international workshop on operator theory and its applications, IWOTA 2019, Lisbon, Portugal, July 22–26, 2019. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 282, 113-156 (2021).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Necessary and sufficient conditions for the invertibility of piecewise-autonomous difference operators in the space of bounded two-sided sequences. (English. Ukrainian original) Zbl 1470.39043

J. Math. Sci., New York 256, No. 5, 663-688 (2021); translation from Neliniĭni Kolyvannya 23, No. 1, 90-111 (2020).
MSC:  39A70 47A05
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field